# SDR FDEA202302030204

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23929
- Aircraft time: 73,467 hours, 28,391 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310111
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING, THE LARGE FIXED UPPER SKIN PANEL MOST I/B, THE LEADING EDGE IS STARTING TO   LIFT AND HAS FOUR EACH PULLED HI-LOKS AS MARKED. THE LEADING EDGE OF THE PANEL HAS A   BULGE AS MARKED.     COMPLIED WITH EA   T F-5730-T0372562 - WINGS- PLATES AND SKINS0- LH AFT UPPER WING   CORRODED AT TRAPEZOID PANEL LANDING- CHANNEL REPAIR.    MAJOR REPAIR
